On functions satisfying more than one equation of Schiffer type
Annales Polonici Mathematici, Tome 58 (1993) no. 3, pp. 237-252
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The paper concerns properties of holomorphic functions satisfying more than one equation of Schiffer type ($D_n$-equation). Such equations are satisfied, in particular, by functions that are extremal (in various classes of univalent functions) with respect to functionals depending on a finite number of coefficients.
Keywords:
univalent function, coefficient region, Schiffer type equation
Affiliations des auteurs :
J. Macura 1 ; J. Śladkowska 1
@article{10_4064_ap_58_3_237_252,
author = {J. Macura and J. \'Sladkowska},
title = {On functions satisfying more than one equation of {Schiffer} type},
journal = {Annales Polonici Mathematici},
pages = {237--252},
year = {1993},
volume = {58},
number = {3},
doi = {10.4064/ap-58-3-237-252},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-58-3-237-252/}
}
TY - JOUR AU - J. Macura AU - J. Śladkowska TI - On functions satisfying more than one equation of Schiffer type JO - Annales Polonici Mathematici PY - 1993 SP - 237 EP - 252 VL - 58 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-58-3-237-252/ DO - 10.4064/ap-58-3-237-252 LA - en ID - 10_4064_ap_58_3_237_252 ER -
%0 Journal Article %A J. Macura %A J. Śladkowska %T On functions satisfying more than one equation of Schiffer type %J Annales Polonici Mathematici %D 1993 %P 237-252 %V 58 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-58-3-237-252/ %R 10.4064/ap-58-3-237-252 %G en %F 10_4064_ap_58_3_237_252
J. Macura; J. Śladkowska. On functions satisfying more than one equation of Schiffer type. Annales Polonici Mathematici, Tome 58 (1993) no. 3, pp. 237-252. doi: 10.4064/ap-58-3-237-252
Cité par Sources :